Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have got hives and red spots on legs, bad itching. Benadryl helpful?

I have gotten hives and red spots on my legs for two days accompanied by a wicked itch . Today, the third day, the itch began again but spread from my legs to my stomach and arms. Is this an allergic reaction to mucinex dm that I recently started taking for a cough I have? The itch begins in the morning a few minutes after I wake up. I took the mucinex yesterday at 9 a.m. And it is a 12 hour pill, I didn t take it again before bed last night so why would it come back even worse this morning? I take Benadryl and the itching and hives and redness subside.
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
May b drug you mentioned is expired. Consult you doctor to change its class. Its okay about allergy. People are allergic to many drugs. Have a good health.
Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor